323 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2017-01-10T05:18:19Z-
dc.date.available2017-01-10T05:18:19Z-
dc.date.issued2015-05-
dc.identifier.citationJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 18, NO 5, Page. 899-903en_US
dc.identifier.issn1521-1398-
dc.identifier.issn1572-9206-
dc.identifier.urihttp://www.eudoxuspress.com/images/JOCAAA-2015-VOL-18-ISSUES-5-6.pdf-
dc.identifier.urihttp://hdl.handle.net/20.500.11754/25017-
dc.description.abstractIn this paper we prove the Hyers-Ulam stability of a class of differential equations of second order which includes Euler differential equation and second order linear differential equations with constant coefficients.en_US
dc.language.isoenen_US
dc.publisherEUDOXUS PRESSen_US
dc.subjectHyers-Ulam stabilityen_US
dc.subjectDifferential equationen_US
dc.titleHYERS-ULAM STABILITY OF A CLASS OF DIFFERENTIAL EQUATIONS OF SECOND ORDERen_US
dc.typeArticleen_US
dc.relation.no5-
dc.relation.volume18-
dc.relation.page899-903-
dc.relation.journalJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS-
dc.contributor.googleauthorAbdollahpour, Mohammad Reza-
dc.contributor.googleauthorPark, Choonkil-
dc.relation.code2015013136-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE